# SDR IPXA2021061870736

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 22,130 hours, 13,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NARED DOOR WARNING LIGHT INOPREMOVED AND REPLACED AUTON STDBY PWR SUPPLY PER A300 AMM 52 73 18 401 CHECKS GOOD PER A300 AMM 52 73 00 501.
